RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2017 Volume 13, 080, 22 pp. (Mi sigma1280)

This article is cited in 7 papers

Integrable Deformations of Sine-Liouville Conformal Field Theory and Duality

Vladimir A. Fateevab

a Landau Institute for Theoretical Physics, 142432 Chernogolovka, Russia
b Laboratoire Charles Coulomb UMR 5221 CNRS-UM2, Université de Montpellier, 34095 Montpellier, France

Abstract: We study integrable deformations of sine-Liouville conformal field theory. Every integrable perturbation of this model is related to the series of quantum integrals of motion (hierarchy). We construct the factorized scattering matrices for different integrable perturbed conformal field theories. The perturbation theory, Bethe ansatz technique, renormalization group and methods of perturbed conformal field theory are applied to show that all integrable deformations of sine-Liouville model possess non-trivial duality properties.

Keywords: integrability; duality; Ricci flow.

MSC: 16T25; 17B68; 83C47

Received: April 24, 2017; in final form October 3, 2017; Published online October 13, 2017

Language: English

DOI: 10.3842/SIGMA.2017.080



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025